# SDR 08FDEA01678

- Difficulty date: April 29, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: ARC200915
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E OUTBD FLAP, INBD TRACK, INBD SIDE, THE SUPPORT FOR PANEL NR 635 DL IS GOUGED.   REMOVED PLATE DAMAGE IAW SRM 51-31-01;  VOL II.  FABBED NEW PLATE IAW DWG ARC 2009, REV Y.  ALODINED & PRIMED IAW SRM 51-21-01 VOL II  PGS 21-24.   PART MARKED IAW GMM 7-0-1000.     INSTALLED IAW SRM 51-35-01 VOL II.   INSTALLED PANEL 635 FL IAW SRM   51-35-01  VOL II.
